# SDR SWAA2023082974570

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB #5 STA.129.50; STIFFENER #3 CRACKED AT LWR END.<[01] ACCOMPLISHED REPAIR INSTALLATION AT R/H HORIZONTAL STAB RIB #5 STA.129.50; STIFFENER #3 PER SRM 55-10-09-2R-4 REPAIR 4;[02] VERIFIED REPAIR INSTALLED AND 100% FASTENERS INSTALLED BY SQUEEZE OUT TIME.
